# SDR JR2R2011051400212

- Difficulty date: May 15, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,405 hours, 12,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 STICK FLOOR SEAT RAIL HAS CORROSION MULTIPLE PLACES.  REMOVED AND INSTALLED NEW LT NR 1 SEAT TRACK IAW CRJ 900 AMM 53-00-49 AND RO CRJ9-53-0682.
